Posted by: Confused | 2013-01-30

Lexamil 20mg

I have been on Prozac for a long time. Recently, while traveling abroad, my med''s did not make it to my destination and I could not find any where I was. A friend of the family was tapering off Lexamil and gave me his exess to take as I was growing more and more alarmed by the minute of having to cope without my medication. I started getting headaches, bad dreams, mood swings, personality changes etc. I made some of the worst decisions of my life without even realizing. When I could finally get my own med''s and got the poison out of my system, it was too late to fix anything. All I need to know is what medical info I can use to prove my point - it wont ever be fixed again, just need them to understand it was being in an altered frame of mind. Please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, you definately experienced withdrawal symptoms. You can use the information leaflet as proof that your decision were influenced by the fact that you were withdrawing from Prozac. You can also consult your psychiatrist or doctor for assistance. What you experienced, is very real and you should not be held accountable for your actions.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Godfrey | 2014-06-01

I was diagonised with anxiety disorders early April 2014 and admitted to hospita for three days. On my discharge I went to see my doctor who immediately prescribed Lexamil 20 mg. The following three days became hell I would not like to relive - from excessive diarrhea, headaches to acid reflux. It was only after the second hospitalization that my med was changed to Alprozoam which has been so good so far and hope to start work again soon.

Reply to Godfrey
Posted by: Jac | 2013-01-30

I do not think it is taking the Lexamil that made you sick. Lexamil is a non habitforming tablet.
I think it is NOT taking the Prozac that made you sick.

Reply to Jac

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.